# SDR R61A201602150092

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 3,103 hours, 2,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Abnormal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAINS FLASHLIGHT WAS INOPERATIVE.   R & R CAPTAIN`S FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
